# SDR FOTR20006NR1972

- Difficulty date: February 5, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: L1 Door Hinge
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE SKIN DOUBLER CRACKED LOWER CORNER.  REPAIRED ON FASI W/O NR 20006, N/R 01972.  REPLACED EXTERNAL DOUBLER AT LEFT FORWARD ENTRY DOOR UPPER HINGE CUTOUT AT BS 303 IAW S/B 727-53A0198 REV. 3 DUE TO CRACK.  MATERIAL USED: 3011/2 HD STAINLESS STEEL, DIM. 16.5 BY 7.5 BY 0.063.
